# SDR REXA2014070400669

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 21,982 hours, 19,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER LIGHTS INOPERATIVE.  R & R NR 3 & 4 EMER LIGHT BATTERIES IAW AMM 33-51-04.  OPERATIONS  CHECKED GOOD OK FOR SERVICE.
